# SDR EE4Y2013060300063

- Difficulty date: May 21, 2013
- Submitted: June 4, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332TR
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24332
- Aircraft time: 66,269 hours, 38,508 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LT CONDITIONING BAY AT BS 653 LBL 40.875 TEE CHORD WITH CORROSION.    THE BLENDOUTS WERE REPAIRED IAW MESSAGE COO-ILF-13-0009-02B.
